# SDR ASOA05174

- Difficulty date: March 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198045
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE TOP STEP ON THE PASSENGER DOOR WAS FOUND CRACKED AT BOTH OUTBOARD CORNERS.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP ON THE PASSENGER DOOR.  (M)
